Free Access
Issue
RAIRO. Anal. numér.
Volume 11, Number 2, 1977
Page(s) 197 - 208
DOI https://doi.org/10.1051/m2an/1977110201971
Published online 01 February 2017
  1. 1. A. BERGER, R. SCOTT, G. STRANG, Approximate boundary conditions in the finite element method, Symposium on Numer. Anal. I.N.A.M. Roma. Symposia Mathematica Academic Press, 1973. [MR: 403258] [Zbl: 0266.73050]
  2. 2. J. H. BRAMBLE, M. ZLAMAL, Triangular elements in the finite element method, Math.Comp., Vol. 24, 1970, pp. 809-820. [MR: 282540] [Zbl: 0226.65073]
  3. 3. H. BREZIS, Problèmes unilatéraux, (Thèse), J. Math. Pures AppL, 1972. [MR: 428137] [Zbl: 0237.35001]
  4. 4. R. W. COTTLE, R. S. SACHER, On the solution of large, structured linear complementarity problems : I, Tecn. Rep. 73-4 Stanford Univ. California.
  5. 5. R. W. COTTLE, G. H. GOLUB, R. S. SACHER, On the solution of large, structured linear complementarity problems: III, Tecn. Rep. 74-7 Stanford Univ. California.
  6. 6. R. W. COTTLE, Complementarity and variational problems, Tecn. Rep. 74-6 StanfordUniv. California.
  7. 7. R. W. COTTLE, Computational experience with large-scale linear complementarity problems, Tecn. Rep. 7-13 Stanford Univ. California.
  8. 8. G. DUVAUT, J. L. LIONS, Les inéquations en mécanique et en physique, Dunod, Paris, 1972. [MR: 464857] [Zbl: 0298.73001]
  9. 9. R. S. FALK, Error estimates for the Approximation of a class of Variational Inequalities, Math, of Comp., Vol. 28, 1974, pp. 963-971. [MR: 391502] [Zbl: 0297.65061]
  10. 10. M. FIEDLER, V. PTAK, On matrices with non-positive off-diagonal elements and positive principal minors, Czech. Math. J., Vol. 12, 1962, pp. 382-400. [EuDML: 12135] [MR: 142565] [Zbl: 0131.24806]
  11. 11.R. GLOWINSKI, J. L. LIONS, R. TREMOLIERES, Book in print on the numerical analysis of the variational inequalities. Dunod, Paris. [Zbl: 0508.65029]
  12. 12. C. LEVATI, F. SCARPINI, G. VOLPI, Sul trattamento numerico di alcuni problemi variazionali di tipo unilaterale, L.A.N, del C.N.R., Vol. 82, 1974. [Zbl: 0359.35001]
  13. 13. J. L. LIONS, G. STAMPACCHIA, Variational inequalities, Comm. Pure Appl. Math.,Vol. 20, 1967, pp. 493-519. [MR: 216344] [Zbl: 0152.34601]
  14. 14. J. L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969. [MR: 259693] [Zbl: 0189.40603]
  15. 15. J. L. LIONS, E. MAGENES, Non-homogeneous boundary value problems and applications, I, II, III Springer., Berlin, 1972. [Zbl: 0227.35001]
  16. 16. U. Mosco, An introduction to the approximate solution of variational inequalities, Constructive Aspects of functional Analysis. Corso C.I.M.E. 1971 Cremonese Roma, 1973, [Zbl: 0266.49005]
  17. 17. U. Mosco, F. SCARPINI, Complementarity Systems and approximation of variational inequalities, R.A.I.R.O. R.l 1975, pp. 83-104. [EuDML: 193266] [MR: 468153] [Zbl: 0338.49016]
  18. 18. U. Mosco, G. STRANG, One sided approximation and variational inequalities, Bull. A.M.S., Vol. 80, 1974, pp. 308-312. [MR: 331818] [Zbl: 0278.35026]
  19. 19. U. Mosco, G. TROIANIELLO, On the smoothness of solutions of unilateral Dirichlet problems, Boll. U.M.I., Vol. 8, 1973, pp. 56-67. [MR: 390479] [Zbl: 0277.35033]
  20. 20. J. NECAS, Les méthodes directes en théorie des équations elliptiques, Masson, Paris, 1967 . [MR: 227584]
  21. 21. R. S. SACHER, On the solution of large, structured linear complementarity problems: II, Teen. Rep. 73-5 Stanford Univ. California.
  22. 22. F. SCARPINI, Some algorithms solving the unilatéral Dirichlet problem with two constraints. Calcolo, Vol. 12, 1975, pp. 113-149. [MR: 426458] [Zbl: 0334.49004]
  23. 23. G. STAMPACCHIA, Variational inequalities, Theory and applications of monotone operators (Ghizzetti, A. ed.) Proceed. of NATO Advanced Study. Venice, 1968. [MR: 425699] [Zbl: 0247.47050]
  24. 24. G. STRANG, A. E. BERGER, The change in solution due to change in domain, Proc. A.M.S. Symposium on partial differential equations. Berkeley, 1971. [Zbl: 0259.35020]
  25. 25. G. STRANG, Approximation in the finite element method, Numer. Math., Vol. 19, 1972, pp. 81-98. [EuDML: 132133] [MR: 305547] [Zbl: 0221.65174]
  26. 26. G. STRANG, G. J. FIX, An analysis of the finite element method, Prentice-Hall, 1973. [MR: 443377] [Zbl: 0356.65096]
  27. 27. F. TREVES, Topological vector spaces, distributions and kernels, Academic Press. New-York, 1967 . [MR: 225131] [Zbl: 0171.10402]
  28. 28. M. M. VAINBERG, Variational methods for the study of nonlinear operators, Holden-Day, San Francisco, 1964. [MR: 176364] [Zbl: 0122.35501]
  29. 29. M. ZLAMAL, Curved elements in the finite element method I, SIAM J. Numer. Anal. 10, 1973, 229-240 [MR: 395263] [Zbl: 0285.65067]
  30. 30. M. ZLAMAL, Curved elements in the finite element method II, SIAM J. Numer.Anal. 11, 1974,347-362. [MR: 343660] [Zbl: 0277.65064]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you